Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 54, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Aug 14, 2016, 8:10 PM CDT for Reynolds County, Missouri. It took effect at Aug 15, 2016, 2:26 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2016, 8:10 PM CDT (01:10 UTC)
- In effect from
- Aug 15, 2016, 2:26 AM CDT
- Expired
- Aug 18, 2016, 10:36 AM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 13.75 ft at Aug 15, 2016, 7:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
421
WGUS43 KLSX 150110
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
810 PM CDT SUN AUG 14 2016
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Black River near Annapolis
.This Flood Warning is a result of .75 inches of rainfall the
past 24 hours and 5 to 7 inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-160110-
/O.NEW.KLSX.FL.W.0054.160815T0726Z-160818T1536Z/
/ANNM7.2.ER.160815T0726Z.160816T0000Z.160817T1536Z.NO/
810 PM CDT SUN AUG 14 2016
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Black River near Annapolis
* from late tonight to Thursday morning.
* At 7:15 PM Sunday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage after midnight
tonight and crest near 18.0 feet by tomorrow evening. The river
will fall below flood stage by late Wednesday morning.
* Impact: At 17.0 feet...When the Black River gets to this level, the
Highway 21 bridge upstream in Lesterville on the East Fork of the
Black River will start flooding about 6 to 8 hours earlier.
* Impact: At 14.0 feet...Flooding begins along County Road 146
Champion Springs Road...the road leading to the gage.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/15 08/16 08/17 08/18 08/19
Black River
Annapolis 8.0 4.42 12.1 13.9 8.3 6.8 6.0
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$7 follow-up statements
091
WGUS83 KLSX 151714
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 PM CDT MON AUG 15 2016
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of over 3 inches of rainfall the
past 24 hours and up to an inch forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-161714-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-160818T1330Z/
/ANNM7.2.ER.160815T1100Z.160816T0000Z.160817T1330Z.NO/
1214 PM CDT MON AUG 15 2016
The Flood Warning continues for
the Black River near Annapolis
* until Thursday morning.
* At 11:15 AM Monday the stage was 11.0 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 18.0 feet by this evening, then
fall below flood stage Wednesday morning.
* Impact: At 17.0 feet...When the Black River gets to this level, the
Highway 21 bridge upstream in Lesterville on the East Fork of the
Black River will start flooding about 6 to 8 hours earlier.
* Impact: At 14.0 feet...Flooding begins along County Road 146
Champion Springs Road...the road leading to the gage.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/16 08/17 08/18 08/19 08/20
Black River
Annapolis 8.0 10.98 13.0 8.1 6.8 6.0 5.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$373
WGUS83 KLSX 160116
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT MON AUG 15 2016
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of over 3 inches of rainfall the
past 24 hours and up to 1 inch forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-170116-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-160818T0500Z/
/ANNM7.1.ER.160815T1100Z.160815T2345Z.160817T0500Z.NO/
816 PM CDT MON AUG 15 2016
The Flood Warning continues for
the Black River near Annapolis
* until late Wednesday night.
* At 7:15 PM Monday the stage was 13.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
early Wednesday morning.
* Impact: At 14.0 feet...Flooding begins along County Road 146
Champion Springs Road...the road leading to the gage.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/16 08/17 08/18 08/19 08/20
Black River
Annapolis 8.0 13.68 12.3 6.8 5.8 5.4 5.1
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$666
WGUS83 KLSX 160931
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 AM CDT TUE AUG 16 2016
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of 3 to 4 inches of precipitation the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-170931-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-160817T2024Z/
/ANNM7.1.ER.160815T1100Z.160815T2345Z.160816T2024Z.NO/
431 AM CDT TUE AUG 16 2016
The Flood Warning continues for
the Black River near Annapolis
* until Wednesday afternoon.
* At 4:15 AM Tuesday the stage was 10.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
this evening.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/17 08/18 08/19 08/20 08/21
Black River
Annapolis 8.0 10.76 9.4 6.8 5.8 5.4 5.1
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$385
WGUS83 KLSX 161530
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CDT TUE AUG 16 2016
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of excessive rainfall that fall in the basin late
this weekend into Monday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-171530-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-160817T2300Z/
/ANNM7.1.ER.160815T1100Z.160815T2345Z.160816T2300Z.NO/
1030 AM CDT TUE AUG 16 2016
The Flood Warning continues for
the Black River near Annapolis
* until Wednesday evening.
* At 9:15 AM Tuesday the stage was 9.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
this evening.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/17 08/18 08/19 08/20 08/21
Black River
Annapolis 8.0 9.42 7.0 5.8 5.4 5.1 5.0
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$984
WGUS83 KLSX 161541 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CDT TUE AUG 16 2016
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of excessive rainfall that fall in the basin late
last weekend into Monday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-171530-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-160817T2300Z/
/ANNM7.1.ER.160815T1100Z.160815T2345Z.160816T2300Z.NO/
1030 AM CDT TUE AUG 16 2016
The Flood Warning continues for
the Black River near Annapolis
* until Wednesday evening.
* At 9:15 AM Tuesday the stage was 9.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
this evening.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/17 08/18 08/19 08/20 08/21
Black River
Annapolis 8.0 9.42 7.0 5.8 5.4 5.1 5.0
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$946
WGUS83 KLSX 170038
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 PM CDT TUE AUG 16 2016
...The flood warning continues for the following river in Missouri...
Black River near Annapolis
.This Flood Warning is a result of heavy rainfall over the weekend...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-180038-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-160818T0600Z/
/ANNM7.1.ER.160815T1100Z.160815T2345Z.160817T0600Z.NO/
738 PM CDT TUE AUG 16 2016
The Flood Warning continues for
the Black River near Annapolis
* until Wednesday.
* At 7:15 PM Tuesday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* The river is forecast to fall below flood stage tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/17 08/18 08/19 08/20 08/21
Black River
Annapolis 8.0 8.42 7.6 5.9 5.5 5.2 5.0
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$938
WGUS83 KLSX 171105
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 AM CDT WED AUG 17 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Black River near Annapolis
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-171135-
/O.CAN.KLSX.FL.W.0054.000000T0000Z-160818T0600Z/
/ANNM7.1.ER.160815T1100Z.160815T2345Z.160817T0300Z.NO/
605 AM CDT WED AUG 17 2016
The Flood Warning is cancelled for
the Black River near Annapolis.
* At 5:15 AM Wednesday the stage was 7.1 feet.
* Flood stage is 8.0 feet.
* The river fell below flood stage at 10:00 PM Tuesday.
* The river will continue falling to 6.0 feet by tomorrow morning.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/18 08/19 08/20 08/21 08/22
Black River
Annapolis 8.0 7.14 6.0 5.5 5.2 5.0
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 14, 6:01 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 14, 6:01 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
601 PM CDT SUN AUG 14 2016
.SHORT TERM... (Through Tuesday)
Issued at 248 PM CDT Sun Aug 14 2016
Main focus remains on the potential for significant flash flooding
over the southeast half of the area through Monday night. Some
locations from the past few days have already received 2 to 4
inches rain, and there is the potential for additional 2 to 5+
inches of rain before the system moves out of the area by Tuesday.
Made no changes to current flash flood watch.
Upper air analysis this morning showed a dry air minimum just
northwest of 850mb low which was located over the Arklatex with a
stripe of 16-18C dewpoints wrapping to its south and east from the
TX Gulf Coast to the Ohio Valley. There was a modest low level jet
on the east side of the 850mb low which nose was into the steep
moisture gradient across eastern Missouri and central/southern
Illinois. The GFS/ECMWF/SREF are in decent agreement that this low
will move northeastward into southern Missouri tonight and across
eastern Missouri and southwest Illinois on Monday. A band of strong
low level moisture convergence will set up to the east and south of
the low on the nose of the low level jet allowing for constant
shower and thunderstorm development. The low level convergence in
concert with decent upper level dynamics from the mid level trough
and entrance region of jet streak will be more than enough to
support sustained ascent over the region. The anomalously high
atmospheric moisture that is available to this system and the deep
layer warm cloud depths favor very heavy rainfall rates tonight into
Monday night. Also suspect that showers and thunderstorms will be
training at times during this event. 850mb low begins to move off
to the east on Monday night, and best parameters for heavy rainfall
begins to shift into southeast Missouri and south central Illinois.
It still looks like rain chances begin to taper off by Tuesday as
the upper trough begins to move across the area.
With that said, expect area of showers currently producing moderate
to heavy rainfall over far southeast Missouri will move north into
the area later this afternoon and this evening. Expect the heaviest
of the rainfall to be over southeast Missouri this evening and then
spread into east central Missouri and southwest Illinois overnight
and Monday morning. The heavy rainfall will likely linger over
south central Illinois into southeast Missouri on Monday afternoon
into Monday evening.
High temperatures on Monday and Tuesday will be held below normal
because of the rain and the clouds.
Britt
.LONG TERM... (Wednesday through Next Sunday)
Issued at 248 PM CDT Sun Aug 14 2016
ECMWF and GFS are in relatively good agreement that upper troughs
will move across the area on Wednesday and Saturday, though the
ECMWF has a much deeper trough on Saturday than the GFS. A surface
high will move across the area on Wednesday and then moisture will
return to the area late in the week as the atmosphere will become
unstable each day allowing for showers and thunderstorms to develop.
The best chance for rain will be next weekend when the front passes
through the area ahead of the upper trough. Temperatures should be
seasonable with 850mb temperatures in the upper teens C.
Britt
&&
.AVIATION... (For the 00z TAFs through 00z Monday Evening)
Issued at 528 PM CDT Sun Aug 14 2016
Rain shield across southeast MO and southwest IL will shift
northward through the St Louis metro area late tonight and Monday.
The rainfall should also get heavier late tonight due to an
intensifying southerly low level jet ahead of an approaching low
moving from AR into south central MO. Some of this rain may at
least briefly spread as far west as COU and as far north as UIN
by Monday morning. The prevailing cloud ceiling will lower into
the IFR catagory in the St Louis metro area late tonight, and into
the MVFR catagory in UIN and COU by Monday morning. Sourtheasterly
surface wind will back around to an east-northeasterly direction
on Monday as the surface low moves northeastward through east
central MO.
SPECIFICS FOR KSTL: Rain shield across southeast MO and southwest IL
will shift northward through the STL area late tonight and
Monday. The rainfall should also get heavier late tonight due to
an intensifying southerly low level jet ahead of an approaching
low moving from AR into south central MO. The prevailing cloud
ceiling will lower into the IFR catagory late tonight and may
remain IFR through the remainder of the forecast period. East-
sourtheasterly surface wind will back around to an east-
northeasterly direction on Monday as the surface low moves
northeastward through east central MO, then west-northwesterly
Monday night as the low moves into IL.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Tuesday morning for Crawford MO-
Franklin MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
Saint Charles MO-Saint Francois MO-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Washington MO.
IL...Flash Flood Watch through Tuesday morning for Bond IL-Clinton IL-
Fayette IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Aug 14, 3:49 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAINT LOUIS MO 349 PM CDT SUN AUG 14 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 349 PM CDT SUN AUG 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT HEAVY RAINFALL IS EXPECTED OVER PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR HEAVY RAINFALL CONTINUES INTO MONDAY NIGHT ACROSS SOUTHEAST AND EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF TWO INCHES OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:01 PM CDT | River Flood Warning | LSX | Saint Charles | 53 hr |
| Aug 14, 9:37 PM CDT | River Flood Warning | LSX | Crawford | 3 days |
| Aug 14, 9:37 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Aug 14, 9:37 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 6 days |
| Aug 14, 9:37 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Aug 14, 9:37 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Aug 14, 9:37 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Aug 14, 9:41 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Aug 14, 9:45 PM CDT | River Flood Warning | LSX | Franklin | 5 days |
| Aug 15, 2:34 AM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| Aug 15, 4:04 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 6 hr |
| Aug 15, 4:54 AM CDT | Flash Flood Warning | LSX | Iron, Reynolds, Washington | 6 hr |
| Aug 15, 5:03 AM CDT | Flash Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington | 6 hr |
| Aug 15, 8:34 AM CDT | Areal Flood Warning | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| Aug 15, 9:25 AM CDT | Areal Flood Warning | LSX | Sainte Genevieve | 3 hr |
| Aug 15, 9:58 AM CDT | Areal Flood Warning | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Aug 15, 10:14 AM CDT | Areal Flood Warning | LSX | Madison | 3 hr |
| Aug 15, 10:43 AM CDT | Areal Flood Warning | LSX | Iron, Reynolds, Washington | 3 hr |
| Aug 15, 11:01 AM CDT | Areal Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington | 3 hr |
| Aug 15, 1:50 PM CDT | Areal Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington | 3 hr |
| Aug 15, 2:29 PM CDT | Areal Flood Warning | LSX | Sainte Genevieve, Saint Francois | 3 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.